# SDR SWIA202155398

- Difficulty date: January 12, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 30,943 hours, 19,780 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SKIN PUNCTURED AT THE LOWER FUSELAGE JUST AFT OF AFT CARGO DOOR OUT OF LIMITS, REF CP22129929 (DAMAGE BETWEEN FS 1051.30 AND FS 1069.75 BETWEEN STGR 23LT AND STRG 24LT).  FILED CLOSED.  COMPLIED WITH REO 690-53-61-969-REV- DATED 01/14/2021 AND TASK CARD 51-900-1002-SKY.
